Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pain near ovaries, diarrhea, light menstrual cycle, stopped after two days. Cause of worry?

I ve been feeling pain near my ovaries on and off for a while now, even when I m not on my period..but it is usually around a week before and after that this appears.. This is accompanied by diarrhea sometimes and also raging pain in my arms and legs.. And last time my flow stopped right after my 2nd day.. but the menstrual cramps were persistent until the 4th day like always... Should I be worried?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your health query.
You might be experiencing pre menstrual symptoms ( PMS ) where pain around the lower abdomena nd flanks, alongwith diarrhoea and generalized bodyache is common.
There could be many causes of decreased menstrual flow like endometrial damage, anemia , thyroid disorders, polycystic ovaries etc.
Please consult your gynecologist for remedies for both PMS and the decreased bleeding.
Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor